MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 8X50MMX0DEG - 22; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 8X50MMX0DEG - 22; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48942208
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 05/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon had completed insertion of cage into lumbar disc space.Wanted to put one anchor in superiorly, anchor implant bent against hard osteophyte and surgeon was forced to put anchor in inferiorly.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via visual inspection.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The most likely cause of the reported event was due to patient's very hard bone quality.
 
Event or Problem Description

Brand Name
AERO-LL LUMBAR CAGE SYSTEM 8X50MMX0DEG - 22
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6638279
Report Number0009617544-2017-00240
Device Sequence Number849162
Product Code MAX
UDI-Device Identifier07613327065848
UDI-Public(01)07613327065848
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48942208
Device Catalogue Number48942208
Device Lot Number14G558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer05/17/2017
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1